Conference icon

Conference

WAVE PATTERNS IN ONE-DIMENSIONAL NONLINEAR DEGENERATE DIFFUSION-EQUATIONS

Publication status:
Published

Actions


Authors


SANCHEZGARDUNO, F More by this author
Volume:
259
Pages:
83-86
Publication date:
1993
ISSN:
0258-1213
URN:
uuid:dc8198d8-1ba8-45ff-af53-7529b8703baa
Source identifiers:
27580
Local pid:
pubs:27580
ISBN:
0-306-44661-8

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP